# SDR FDEA201302100316

- Difficulty date: February 10, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 56,452 hours, 19,714 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 474506
- Part serial: 0019
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON ROLLOUT RECEIVED "MAIN CARGO FIRE" WARNING LASTED MAYBE 2-4 SEC, THEN WENT OUT. PASSENGER  OXYGEN WENT ON.  REPLACED MAIN DECK SMOKE CONROL PANEL IAW AMM P TO F26-16-30.  MAIN DECK CARGO DETECTION.  OPS CHECKS NORMAL IAW P TO F AMM 26-16-30, P 501. 
ACFT RELEASED FOR SERVICE.
